MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; COMPRESSOR,NEBULIZER, CHARACTER, PUP

Medline Industries, LP MEDLINE; COMPRESSOR,NEBULIZER, CHARACTER, PUP
Catalog Number HCSPUPPYH
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the item is no longer misting.She states the item is turning on though.".
 
Additional Manufacturer Narrative
The customer stated the item is no longer misting and that the item is turning on though.A sample and/or photo was requested, as well as the lot number; however, the customer was unable to provide a sample, photo, and lot information, and the customer was contacted and requested to provide additional information.Based on the results of the investigation and the lack of lot number information, medline was unable to confirm the complaint issue or that the product failed to meet specifications; without the sample to evaluate, medline was unable to identify a potential root cause for the reported issue.In the event additional information becomes available this complaint will be reopened, updated, and investigated as necessary.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
COMPRESSOR,NEBULIZER, CHARACTER, PUP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50898871
Report Number1417592-2026-51066
Device Sequence Number5828960
Product Code BTI
UDI-Device Identifier00888277678166
UDI-Public00888277678166
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSPUPPYH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown